# SDR SWAA2024031349547

- Difficulty date: February 7, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 58,345 hours, 35,076 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: NOTREPORTED
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP BATTERY PACK ON POSITION CENTER CABIN RT SIDE AT PASSENGER CABIN 2024-121261<[01] REPLACED BATTERY PACK ON POSITION CENTER CABIN RT SIDE AT PASSENGER CABIN IAW B737-700 AMM-33-51-06-960-805 ?TEST IS OK?;[02] COMPLETE TASK CERTIFIED
